# SDR DALA2015081404944

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,558 hours, 30,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY -Y81 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53112828.
